# SDR AALA201804269027

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 9,863 hours, 3,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: SNU1025
- Part serial: TASV05134
- Condition: Faulty
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO BOARDING, FLIGHT ATTENDANT REPORTED THAT AFT LEFT SERVICE DOOR WAS VERY DIFFICULT TO OPEN. MAINTENANCE ACCOMPLISHED TEST IAW MM 52-13-00.  REPLACED GUIDE ARM IAW MM 52-41-00 AND SNUBBER IAW MM 52-13-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
